# SDR FDEA201906271418

- Difficulty date: June 27, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 35,098 hours, 18,699 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Part number: 0851HV
- Part serial: 352003
- Condition: Dirty
- Location: Standby
- Part time: 3,048 hours, 1,755 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH STBY AIRSPEED INDICATORS FROXE AT 120KTS PASSING 10000'.  BOTH DCREASED THE   SAME TO 90KTS AT 350.  DURING DESECENT BOTH DECREASED TO 60KTS.   DISCONNECTED  STANDBY PITOT PROBE AT BACK  (42DA).BLEW OUT PITOT PROBE, FOUND   DIRT IN PROBE.  IAW M/M 34-10-00-03.  RECONNECTED PROBE.  PERFORMED BOTH  LEAK DOWN TEST AND TEST OF STANDBY PNEUMATIC CIRCUIT BOTH PASS IAW M/M 34-10-00-  05. A/C OK FOR SERVICE. PER 34-10-00-03 SECOND MECHANIC VERIFICATION OF LINE   RECCONECTION.
